MathSciNet Relay Station
MathSciNet bibliographic data
MR1145944 (93d:35092) 35L30 (35A07 35S50)
Del Santo, D.; Saint Raymond, X. A remark on Hörmander's uniqueness theorem. Proc. Amer. Math. Soc. 117 (1993), no. 3, 721–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement